# SDR SWAA2018113027264

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 69,013 hours, 40,506 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS29513014
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON TAKE OFF ROLL GOT MOMENTARY MASTER CAUTION (HYD).  AT GEAR UP, GOT FLIGHT CONT A LOW PRESSURE FOR 15SEC  THEN OUT. NOTICED FLUID QUANTITY DECREASING.  R&R O RING PER MM.
